# SDR CALA2024082700503

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772FAL
- Aircraft time: 76,653 hours, 28,163 cycles
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Part number: 426EN108
- Condition: Faulty
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE TRIM DOWN FAILED LEAVING 12000 FT 280KT BOTH SIDES SIMULATED 10000FT-25000FT 200KTS-300KTS WITH PITOT/STATIC TEST E QPT, AIR MODE, FLAPS UP/DOWN, ENGINES SIMULATED, IN ORDER TO ACT IVATE MACH TRIM, COULD NOT DUPLICATE SIMULATED 200KTS-300KTS TO ELEV PITOT TO ENGAGE ELEV FEEL COMPUTER, COULD NOT DUPLICATE PROBLEM ACCOMPLISHED COLUMN CUTOUT SW TEST REF MM 27-41-00-710-801, TEST PASSED, NO FAULT FOUND DFCS CHANNEL B SHOWS "TRIM CMD RESPSE MON" SEVERAL TIMES FOR PREVIOUS FLIGHT LEG AT VARIOUS ALT/SPD. UNSURE IF THIS IS A CAUSE OR EFFECT T/S REF WDM 27-41-12 CHECKED CONTINUITY & VOLTAGE THRU CIRCUIT NO FAULTS. WHEN CHECKING S245 FLAP SWITCH BETWEEN PINS 6/7 AT D46044P HAD GOOD CONTINUITY FOUND WHEN TAPPING ON SWITCH VALUES FLUXUATED. MEG CK THRU SAME PINS FOUND SHORTED W 100V SCALE. DEPINNED PINS 6/7 FROM CONNECTOR AND SWITCH STILL SHORTED CONN GOOD BUT WILL BE REPLACED DUE TO OUTER BACKSHELL STRIPPED. MX WILL REPLACE S245. REMOVED AND REPLACED S245 FLAP SWITCH AND ADJUSTED  AS PER AMM 27-51-63, NEEDS FUNCTIONAL CHECK PERFORMED. ALL FUNCTIONAL CHECKS PASSED. STAB TRIM LIMIT SWITCHES TEST 27-41-00-700-805, STAB TRIM MOTOR TEST 27-41-71-700-801, STAB TRIM MOTOR AUTOPILOT TEST 22-11-81-710-801. TASK 27-51-63-720-801 FLAPS UP LIMIT SWITCH S245 FUNCTIONAL TEST PASSED
